# SDR RAIA9912008

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Audio  Panel
- Part number: 7511001945
- Condition: Failed
- Location: Cockpit
- Part time: 9,331 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

JFK-  UNABLE TO TRANSMIT ON NR 2 COM.  MAINTENANCE REPLACED NR 2 AUDIO CONTROL PANEL.
